• English
  • Français
  • Русский

Rapifen

       Rapid Analgesic  

Ibuprofen  200 mg

Box of 10  soft gelatin capsules each contains solubilized ibuprofen equal to 200mg ibuprofen

 
For oral administration and short-term use only.
Adults, the elderly and children over 12 years of age:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms. The patient should consult a doctor if symptoms persist or worsen, or if the product is required for more than 10 days.
1 or 2 capsules every 4 to 6 hours as required.
The capsules should be taken with water.
Leave at least four hours between doses and do not exceed 6 capsules (1200mg) in 24 hours.
Not to be used for children under 12 years of age.

For the relief of mild to moderate pain including rheumatic and muscular pain, backache, headache, dental pain, migraine, neuralgia, dysmenorrhea, feverishness and for the relief of symptoms of cold and influenza. Also, for the symptomatic relief of the pain of non-serious arthritic conditions.

insert: 
Therapeutic Lines: 
Dosage Form: 

Medical Union Pharmaceuticals newsletter

Subscribe with your e-mail address to stay up-to-date. We will send you all new MUP news, product launches, Pharmacovigilance cases and our activity to be up-to-date

Go to top